# SDR SWAA2021032254020

- Difficulty date: March 9, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 55,578 hours, 37,203 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL PRESSURE DECK AT BS 663; SIDE PANEL ASSEMBLY WEB CRACKED RBL 48-60; WL 200 / REMOVED R/H VERTICAL PRESSURE DECK SIDE PANEL ASSEMBLY WEB AT STA 663 RBL 48-60; WB200. FABRICATED & INSTALLED NEW WEB IAW SRM 57-40-02-09-0 DMG 111A1000 REV-; &DWG 111A1142REV
